# SDR ASAA2013081395788

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 3,090 hours, 986 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED, SINGLE FMC OPERATION NORMAL.  ACFT GROUNDED. PERFORMED FAULT ISOLATION IAW FIM 34-61, TASK 836. OPS RETURNED TO NORMAL. NO FURTHER ACTION REQUIRED. GROUND VERIFICATION OF FMC GOOD. NO HISTORY 45 DAYS.
